# SDR DALA1221750908

- Difficulty date: March 27, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 65,725 hours, 51,223 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1112 Lbl 22
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1112 LBL 22 SEAT TRACK HAS CORROSION.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED SEAT TRACK FROM STA 1088 TO 1202 IAW SRM 53-05.
